# SDR CA070821006

- Difficulty date: August 20, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 10,912 hours
- Engine: Pwa PT6A41
- Propeller: Hartzl HCD4N3A
- System (JASC): 7110 · Engine Cowling System
- Part: Intake
- Part number: 101910016651
- Condition: Cracked
- Location: Cowl
- Component: Cowl, Beech
- Component part number: 1019100241
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) COWL ASSY LOWER FWD P/N 101-910024-1 WAS ONCE MODIFIED. (TC NR 20070821006)
